# SDR 96FDEA00285

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Hinge Rib
- Part number: 65174403
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HINGE RIB AT HORIZONTAL STAB STATION 136.50 IS CRACKED ON THE I/B UPPER FLANGE.  *S/D*  REMOVED AND REPLACED ELEVATOR HINGE RIB SRM 27-30-0.
